Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Horrible feelings after start my medication again  (Read 120 times)

0 Members and 1 Guest are viewing this topic.

Offline Hekopeko2013

  • Newbie
  • *
  • Posts: 17
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Horrible feelings after start my medication again
« on: May 11, 2014, 05:46:36 AM »
hi there , i need help i'm losing my control , few weeks ago i had anxiety and OCD about disease and my health , after visit my doctor he give me anafranil 25 mg for the first 3 days and increase the dosage till 75 mg , now im still on 50 mg ..... my problem is im experience a feeling is new to me and i dont know if this drug side effect or i lost my mind and control ,,,, everytime i see someone or even see my mom i have imagination inside me im fight with this one or harm him and afraid to harm anyone ,,,, also have feeling of afraid to catch knife or anything because i will harm someone with it , its very horrible feeling cant describe it
Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 11075
  • Country: ie
  • Rec's: 167
  • Gender: Male
    • Poke This Member
Re: Horrible feelings after start my medication again
« Reply #1 on: May 11, 2014, 06:06:35 AM »
I would contact my doctor. Simple as that. Some medication can have such side effects. These are negative side effects. Your doctor might want to adjust your medication. Maybe try you on something new. If they are side effects, and we shall assume they are, they are not the side effects doctor's like the patients to have.
Bookmark and Share
The Lovable Irish Rogue

Offline DeeRuss

  • Newbie
  • *
  • Posts: 27
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Horrible feelings after start my medication again
« Reply #2 on: May 13, 2014, 01:55:20 AM »
Hi. I'm sorry you're having such a horrible time. I agree with cuchalan, CALL AND SEE YOUR DOCTOR ASAP. If you're having violent or threatening thoughts, this is truly an emergency. If you're thinking of harming anyone or yourself, please get to your nearest ER immediately or call 911. These medications can sometimes be more of a problem and bring on thoughts that you wouldn't normally have - sounds like you're having a severe chemical reaction to new or "upped" meds. Please express ALL of these thoughts to your Doctor as soon as you can. I really hope you feel better soon. Please let us know what happens!! I'm sure once the meds are adjusted you will be OK. Hang in there! Will be thinking of you!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
263 Views
Last post January 02, 2012, 10:06:13 PM
by anxiousashley
6 Replies
762 Views
Last post February 20, 2012, 12:49:37 PM
by Clara_Destine
2 Replies
1258 Views
Last post April 04, 2012, 04:50:21 PM
by plomeli
1 Replies
457 Views
Last post November 05, 2013, 06:36:25 PM
by insights
7 Replies
254 Views
Last post May 15, 2014, 10:18:28 PM
by abigailb

anything